Existence and multiplicity of homoclinic solutions for a difference equation

Date

2020-11-23

Authors

Heidarkhani, Shapour
Gharehgazlouei, Fariba
Imbesi, Maurizio

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

The aim of this article is to obtain homoclinic solutions for a discrete problem involving p-Laplacian. We prove the existence of at least one, two and three solutions for the problem. Our approach is based on variational methods.

Description

Keywords

Difference equations, Discrete p-Laplacian, Variational methods

Citation

Heidarkhani, S., Gharehgazlouei, F., & Imbesi, M. (2020). Existence and multiplicity of homoclinic solutions for a difference equation. Electronic Journal of Differential Equations, 2020(115), pp. 1-12.

Rights

Attribution 4.0 International

Rights Holder

Rights License